# SDR ASAA2022071239088

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,974 hours, 14,632 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009357
- Condition: Inoperative
- Location: #2 Engine
- Part time: 30,447 hours, 10,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENGINE IDG SOURCE LIGHT ON. NO VOLTS OR FREQS. GROUNDED - YES. IDG #2 REMOVED AND REPLACED PER B737-800 AMM 24-11-11-400-801. CHECK AND LEAK CHECK GOOD AT THIS TIME.
